MAUDE Adverse Event Report: Zimmer Biomet, Inc. PERSONA TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED BEARING LEFT SIZE E; Prosthesis, Knee

Zimmer Biomet, Inc. PERSONA TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED BEARING LEFT SIZE E; Prosthesis, Knee
Catalog Number 42530007101
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Aseptic loosening (4883)
Date of Event 08/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a knee arthroplasty approximately 3.5 months post implantation due to tibial pain and loosening.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).D10.Concomitant medical products: 42502206801 - femur trabecular metal cr narrow - 67367314.42512100810 - articular surface medial congruent (mc) left 10 mm - 67727557.G2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
PERSONA TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED BEARING LEFT SIZE E
Common Device Name
Prosthesis, Knee
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50411673
Report Number0001822565-2026-02936
Device Sequence Number9152279
Product Code MBH
UDI-Device Identifier00889024510555
UDI-Public(01)00889024510555(17)340130(10)66422329
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173417
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number42530007101
Device Lot Number66422329
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11 Narrative.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age59 YR
Patient SexUnknown